# SDR UIEA2013021400080

- Difficulty date: February 14, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 162 hours, 92 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG FUEL VALVE EICAS ILLUMINATED ON CLIMB AT APPX 11,000 FT.  REMAINED ON DURATION OF FLIGHT, ENGINE OPS NORMAL. PERFORMED TROUBLESHOOTING IAW FIM 76-11-812, NO FAULTS NOTED, COULD NOT DUPLICATE ON GROUND.  SWAPPED M8/M9 DIMMER; PC CARDS IN P-29 PANEL FOR T/S, OK FOR CONTINUED SERVICE.
